Lacunary statistically upward half quasi-Cauchy sequences


Cakalli H., MUCUK O.

International Conference on Advancements in Mathematical Sciences (AMS), Antalya, Turkey, 5 - 07 November 2015, vol.1676 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1676
  • Doi Number: 10.1063/14930439
  • City: Antalya
  • Country: Turkey

Abstract

A real valued function defined on a subset E of R, the set of real numbers, is lacunary statistically upward continuous if it preserves lacunary statistically upward half quasi -Cauchy sequences where a sequence (x,) of points in R is called lacunary statistically upward half quasi-Cauchy if